# SDR DALA2021012500461

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 50,721 hours, 34,218 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO BIN SHOWS EVIDENCE OF SURFACE CORROSION AT J FRAME AT STA 1022, BETWEEN STR 29L-29R.  LOCATED JUST FORWARD OF LAV TANK VENT MOTOR, MARKED.  COMPLETED REPAIR AT J FRAME AT STATION 1022 BETWEEN STR 29L-29R, REF B717 SRM 53-20-07-2R.  ALL WORK COMPLETED ON NRC 139.
